recently, I had blood draw for adoctor take look at platelet acount and he is side to me it is less more than custom my platelet test result is 0.55(55000) from 4.4 (4400000, I want to know what Ihave to eat and take from midicen and what is will be if come agin down also what I have leve from food , Ihopt from you help me if you can and sent to me mssege
thankyou froe your help me
I have never heard of that medication. I do know medications can affect platelet counts.
You will have to discuss with your physician about the platelet count elevating and he/she would have to handle your plan of care. There is nothing over the counter you can buy or eat to lower the count; your situation is not a quick fix. You need to follow up with your physician.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.